Skip to main content

side effects

Tired of taking my moody pills

anonymous asks:

I am sexually active and I have a boyfriend and I have been on the the pill (I have tried a few different brands) for about 21 months now and have always had some problems with my mood/personality/I've turned into a huge bitch since I have been on it. The pill I am on right now, Ortho-Tricyclen Lo, has given me the least problems with this but I strongly feel like I am still pretty psychotic (I know that more than pills has to be blamed for this but I know it must have something to do with it). I need to know if I should go off the pill and use condoms (which I don't want to do) or if I should try a different birth control method (I though the Copper IUD looked good but also kind of scary) or maybe if I just need therapy or something. I like being on the pill for other reasons but I am sort of freaked out by how I am sometimes.

Are these side effects of the pill...or am I pregnant?

NEED-ANSWERS asks:

Hi, I am on Ortho Tricyclen Lo, and I have been taking them for almost a month now. I am on my placebo pills, but haven't had my period yet. Is that supposed to happen? On day 3 of taking my pills, I had unprotected sex with my boyfriend, and three weeks later I have been feeling very sick, low energy, nauseated and bloated, and have been very moody. I'm hoping it's side effects of the pill, but I'm not sure.

He isn't okay with condoms, so I'm starting the patch. Is that safe enough?

Anonymous asks:

I'm planning to start taking birth control, patches to be more specific. My boyfriend and I used to just use just the withdrawal method before we started using condoms and he is still very uncomfortable with condoms. He cannot be as aroused when he has it on. I know sex feels better without a condom but, I would like to know if using a condom is completely necessary when already taking another type of birth control, like the pill or the patch? What do most women regularly do?

Please notify us of any inappropriate ads